MathSciNet Relay Station
MathSciNet bibliographic data
MR2837569 49J21 (49J40 49M15 65K15 90C33)
De Los Reyes, Juan Carlos Optimal control of a class of variational inequalities of the second kind. SIAM J. Control Optim. 49 (2011), no. 4, 1629–1658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement